Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

The Lichnerowicz equation in the closed case of the Einstein-Maxwell theory


Authors: Emmanuel Hebey and Giona Veronelli
Journal: Trans. Amer. Math. Soc. 366 (2014), 1179-1193
MSC (2010): Primary 58J05
DOI: https://doi.org/10.1090/S0002-9947-2013-05790-X
Published electronically: September 26, 2013
MathSciNet review: 3145727
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the existence of a solution and stability issues for the Einstein-scalar field Lichnerowicz equation in closed $ 3$-manifolds in the framework of the Einstein-Maxwell theory. The results we obtain provide a complete picture for both the questions of existence and stability.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 58J05

Retrieve articles in all journals with MSC (2010): 58J05


Additional Information

Emmanuel Hebey
Affiliation: Département de Mathématiques, Université de Cergy-Pontoise, Site de Saint-Martin, 2 avenue Adolphe Chauvin, 95302 Cergy-Pontoise cedex, France
Email: Emmanuel.Hebey@math.u-cergy.fr

Giona Veronelli
Affiliation: Département de Mathématiques, Université de Cergy-Pontoise, Site de Saint-Martin, 2 avenue Adolphe Chauvin, 95302 Cergy-Pontoise cedex, France
Address at time of publication: Département de Mathématiques, Institut Galilée, Université Paris 13, 99 avenue Jean-Baptiste Clément, 93430 Villetaneuse, France
Email: giona.veronelli@math.u-cergy.fr, veronelli@math.univ-paris13.fr

DOI: https://doi.org/10.1090/S0002-9947-2013-05790-X
Received by editor(s): October 26, 2011
Published electronically: September 26, 2013
Article copyright: © Copyright 2013 American Mathematical Society